# SDR AALA202312128975

- Difficulty date: November 27, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 64,682 hours, 37,919 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Zone 600 - Rh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED UPON ARRIVAL INTO YYZ DUE TO THE FLAPS WERE JAMMED AT ZERO. THE AIRCRAFT LANDED SAFELY AT YYZ AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202311288975: MAINTENANCE ACCOMPLISHED RIG OF THE RIGHT HAND FLAP INTERCONNECTING STRUT PER AMM 27-51-44 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
